# SDR R61A201512160927

- Difficulty date: November 9, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360022
- Condition: Damaged
- Location: Bs 547-566
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND DAMAGED ON RT SIDE AFT FUSELAGE.   REPAIRED IAW RD 8/4-53-7154.
